BrainMeta'                 

Welcome Guest ( Log In | Register )

 
Reply to this topicStart new topic
> please help, having terrible withdraws from vicodin?
koz555
post Nov 16, 2009, 01:40 PM
Post #1


Newbie
*

Group: Basic Member
Posts: 1
Joined: Nov 16, 2009
Member No.: 32478



ive been tapering off vicodin for the last 2 weeks and tommorrow will be my first day going cold turkey. ive been addicted for 8 months now and take up to 25 a day. now for the last 2 weeks im down to about 5~10 per day. ive lost 14 pounds in in the last 2 weeks. im very sick and cant eat and i have no medical insurance. does anybody have any advice for me. i would really appreciate it.

THANKS,
JOE
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
Phi
post Nov 16, 2009, 04:37 PM
Post #2


God
******

Group: Basic Member
Posts: 1349
Joined: Jul 11, 2008
From: Las Vegas, NV
Member No.: 25755



yeah, been there.

standardized valerian, kava, alcohol in small amounts like a single beer, and possibly benzos if you can get a hold of any(and use those in small amounts definitely since you don't want another addiction). besides that, work out...eat right when you actually have an appetite or try soups and shit like that....and definitely sleep.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
code buttons
post Nov 16, 2009, 06:15 PM
Post #3


Supreme God
*******

Group: Basic Member
Posts: 2450
Joined: Oct 05, 2005
Member No.: 4556



QUOTE(Phi @ Nov 16, 2009, 04:37 PM) *

try... shit like that

I thought that's what s/he was trying to cut down on in the first place! Hehe!
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
Phi
post Nov 17, 2009, 05:17 AM
Post #4


God
******

Group: Basic Member
Posts: 1349
Joined: Jul 11, 2008
From: Las Vegas, NV
Member No.: 25755



oh, if it were ole meph then id refrain
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
Rick
post Nov 17, 2009, 11:13 AM
Post #5


Supreme God
*******

Group: Basic Member
Posts: 5916
Joined: Jul 23, 2004
From: Sunny Southern California
Member No.: 3068



Plain old will power. Keep decreasing your daily dose until you are completely free. Time will heal the brain. More power to you.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
Phi
post Nov 17, 2009, 02:06 PM
Post #6


God
******

Group: Basic Member
Posts: 1349
Joined: Jul 11, 2008
From: Las Vegas, NV
Member No.: 25755



yeah time is the big factor...and u have to be smart about it and realize that ur weening yourself to stop the cycle
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
cybergenesis
post Dec 15, 2013, 08:31 AM
Post #7


Newbie
*

Group: Basic Member
Posts: 8
Joined: Dec 13, 2013
Member No.: 36723



Clonidine. Alpha 2a adrenergic agonists are used in opiates withdrawal. Moderate benzo's as well.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post

Reply to this topicStart new topic
1 User(s) are reading this topic (1 Guests and 0 Anonymous Users)
0 Members:

 



Lo-Fi Version Time is now: 15th April 2014 - 11:15 PM


Home     |     About     |    Research     |    Forum     |    Feedback  


Copyright BrainMeta. All rights reserved.
Terms of Use  |  Last Modified Tue Jan 17 2006 12:39 am

Consciousness Expansion · Brain Mapping · Neural Circuits · Connectomics  ·  Neuroscience Forum  ·  Brain Maps Blog